Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 12 found articles
 
 
  The Atoms of the Free Multiplicative Convolution of Two Probability Distributions
 
 
Title: The Atoms of the Free Multiplicative Convolution of Two Probability Distributions
Author: Belinschi, Serban Teodor
Appeared in: Integral equations and operator theory
Paging: Volume 46 (2003) nr. 4 pages 377-386
Year: 2003
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 12 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands